| Model Number |
KNOTLESS HIP FIBERTAK |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
Event or Problem Description
On 06/03/2022, it was reported by a sales representative via phone that (4) ar-3638h fibertaks failed.This occurred on (b)(6) 2022 during a hip arthroscopic procedure.The ar-3638h fibertak (line 1) suture tore after the implant was implanted into the patient.Then a second ar-3638h fibertak (line 2) was opened and a knot was noticed and was not used.A third ar-3638h fibertak (line 3) was opened and the same issue occurred.A fourth ar-3638h fibertak (line 4) was then opened and a knot was noticed, but was used by the surgeon.The case was completed by using a fifth ar-3638h fibertak (line 5) with no further issues and no patient harm reported.